# SDR CALA0801080

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 17,674 hours, 5,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 277 AND 294.5 AT BL 0 IS CRACKED.  REMOVED INTERCOSTAL, INSTALLED NEW INTERCOSTAL PER BOEING DRAWING DOC 141A5400 AND SRM 51-40-02.
